MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. 4K UHD LCD MONITOR

SHIRAKAWA OLYMPUS CO., LTD. 4K UHD LCD MONITOR
Model Number OEV321UH
Medical Device Problem Codes No Display/Image (1183); Failure to Power Up (1476); Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
The customer reported that the olympus monitor was receiving power indicated by the orange led (light emitting diode) being lit up, but upon pressing the power/display button, it did not turn green and the blue olympus splash screen also did not appear upon powering up the device.Moreover, the control panel remained unresponsive.There was no patient injury reported.

Brand Name
4K UHD LCD MONITOR
Common Device Name
MONITOR
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25267513
Report Number3002808148-2026-17901
Device Sequence Number9185503
Product Code GCJ
UDI-Device Identifier04953170418723
UDI-Public04953170418723
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K220069
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOEV321UH
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/19/2026
Supplement Date Received by Manufacturer06/25/2026
Initial Report FDA Received Date05/25/2026
Supplement Report FDA Received Date06/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown